# SDR RRXA000875

- Difficulty date: March 17, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Stub Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND TEN ELONGATED SCREW HOLES IN THE UPPER AFT MOUNTING NR 1 STUB WING AT XS 520 TO XFS 566.250, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR DOUBLER FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 51-1-21 AND E.O. NR 99-236 WITH APPROVED 8110-3 DATED 1-12-00.
